Skip to Main Content

Representation Theory

Published by the American Mathematical Society, the Representation Theory (ERT) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.7.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Nilpotent orbits in the dual of classical Lie algebras in characteristic $2$ and the Springer correspondence
HTML articles powered by AMS MathViewer

by Ting Xue PDF
Represent. Theory 13 (2009), 609-635 Request permission


Let $G$ be a simply connected algebraic group of type $B$, $C$ or $D$ over an algebraically closed field of characteristic $2$. We construct a Springer correspondence for the dual vector space of the Lie algebra of $G$. In particular, we classify the nilpotent orbits in the duals of symplectic and orthogonal Lie algebras over algebraically closed or finite fields of characteristic $2$.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 20G15
  • Retrieve articles in all journals with MSC (2010): 20G15
Additional Information
  • Ting Xue
  • Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
  • Email:
  • Received by editor(s): February 21, 2009
  • Received by editor(s) in revised form: September 1, 2009
  • Published electronically: November 4, 2009
  • © Copyright 2009 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Represent. Theory 13 (2009), 609-635
  • MSC (2010): Primary 20G15
  • DOI:
  • MathSciNet review: 2558787